# SDR AALA20120316010

- Difficulty date: March 16, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 86,035 hours, 13,528 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 LEADING EDGE SLAT AT INBOARD END ON TRAILING EDGE WEDGE HAS DELAMINATION AT INBOARD EDGE.  ACCOMPLISHED BODED REPAIR PER SRM 51-70-10.
